# SDR SWAA2022060814418

- Difficulty date: June 2, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1668
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO BATTERY PACK M1668 ARE INOP. / [01] REPLACED; AND PERFORMED GOOD TEST OF BATTERY PACK M1668 PER AMM 33-51-06-960-805.;[02] VERIFIED ALL ITEMS COMPLETE.;[03] VERIFIED CORRECTIVE ACTION 1.
